# SDR HAIHEEA9393

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3451 · DME/TACAN System
- Part: Receiver
- Part number: 6226263001
- Condition: Inoperative
- Location: Cockpit Dme
- Component: DME42
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME INOPERATIVE WILL NOT RECEIVE STATIONS. SENT TO COLLINS AVIONICS FOR EXCHANGE.
